# SDR 2000ZZZM173

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 735 - DSM-IND - NR 3 ENGINE FIRE DETECTION GROUND FAULT LIGHT IS ILLUMINATED.  REPOSITIONED NR 3 ENGINE FIRE LOOP, LIGHT EXTINGUISHED.  (M)
